# SDR NWAA085029881

- Difficulty date: October 9, 2008
- Submitted: December 1, 2008
- Operation: Air carrier
- Aircraft: N676MC
- Make and model: Doug DC-9-51
- Aircraft serial: 47652
- Aircraft time: 67,923 hours, 57,055 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: O-Ring
- Condition: Leaking
- Location: Apu Fuel Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

SHORTLY AFTER TAKEOFF FLIGHT ATTENDANT REPORTED STRONG FUEL ODOR IN CABIN.  A SLIGHT FUEL ODOR WAS NOTICED IN THE COCKPIT.  FLIGHT CREW LANDED AT DESTINATION.  MX NOTICED APU INTAKE PLENUM WET WITH FUEL AND ALSO A FUEL LEAK AT THE APU FUEL HEATER.  THE APU AND AN O-RING ON THE APU FUEL HEATER WERE REPLACED.  PACK BURNOUT AND COALESCER BAG REPLACEMENT COMPLIED WITH.
